Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pain in upper quadrant, nausea, vomiting, reflux, burping. Normal stools. Do I have gall bladder dysfunction?

I have been having dull pain in my upper left quadrant for months now. This has gotten increasingly worse in the last 2 months. Now, I also have nausea, vomiting, reflux, and constant burping. Stools are normal. My pain gets so bad at times that I am doubled over. I am only able to eat small bits at a time and am losing wt. I had a gallbladder us done, which was normal and my labs for gb are all normal. I had a hida scan done this am. When the cck was injected, my pain was exactly duplicated only much worse. My percentage was 33%. Does this mean gb disfunction? I realize my pain is on the wrong side but I don't know what else to think. I am so miserable and my doc thinks I'm crazy or a liar. Either one makes me feel so helpless. Can u give any advice? Thank you so much. T
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response
Apr 2013
Hi and welcomet to HCM.
Have you ever considered stomach issue. This sounds like gastritis,gerd or hiatus hernia. You should do gastroscopy to evaluate this. Gallbladder may cause such symptoms too. But if they dont see stones or polyps I dooubt this is causing your symptoms. You should also do CT scan, there might be cyst in spleen, liver or pancreas which can press your digestive system. If your symptoms persist you shouldnt ignore it and you should insist on those diagnostic tests.
Wish you good health.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor